# SDR SWAA2024081309162

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY GIRT BAR FITTING SUPPORT BRACKETS AT STA 312; STA 328; LBL 55; WL 208.5<[01] REPLACED CORRODED FWD ENTRY GIRT BAR FITTING SUPPORT BRACKETS AT STA 312; STA 328; LBL 55; WL 208.5 PER SRM 51-40-02-0G-0. TORQUED PER SRM 51-40-04. TOOLING USED ID# ATS2470; DUE 05/2025.;[02] VERIFIED CORRECTIVE ACTION
